# SDR CA980317054

- Difficulty date: March 9, 1998
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Piper PA60600
- Aircraft time: 2,963 hours
- Engine: Lyc IO540K1J5
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: Bolt
- Condition: Sheared
- Location: Fitting
- Part time: 2,546 hours
- Component: Fitting, Piper, 200010001
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE PORT MAIN SPAR TO FUSELAGE FITTING ONE OF THE INBOARD JO-BOLTS FOUND SHEARED. FASTENER FOUND PROTRUDING APPROX .010 INCH.FASTENER SHEARED 3/8 INCH BELOW TOP OF FASTENER. BOTH INBOARD FASTENERS REPLACED.
